# SDR AWXA200501178

- Difficulty date: September 12, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DISCOVERED, DURING C20 CHECK, INTERCOSTAL AT STA 294.5, STR 16L, FORWARD END, CRACKED 1.0 INCHES IN LENGTH.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL IAW BOEING 737-300 SRM 51-40-02-0G.  FABRICATED NEW INTERCOSTAL IAW BOEING 737-300 DWG 65-17684 AND SRM 51-30-01.  INSTALLED FABRICATED REPAIR PARTS AT STA 294.5, STR 16L IAW BOEING 737-300 SRM 51-40-02-0G.
